Journal of Symbolic Logic

Constructing Pure Injective Hulls

Wilfrid Hodges

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 45, Issue 3 (1980), 544-548.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740619

Mathematical Reviews number (MathSciNet)
MR583372

Zentralblatt MATH identifier
0447.20041

JSTOR
links.jstor.org

Citation

Hodges, Wilfrid. Constructing Pure Injective Hulls. J. Symbolic Logic 45 (1980), no. 3, 544--548. https://projecteuclid.org/euclid.jsl/1183740619


Export citation